# SDR CALA2015112400951

- Difficulty date: November 24, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 81,632 hours, 8,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717102030
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMER EXIT LT FOUND DIM L3 DR EMER LT POWER BATTERY & CHARGER M33405.  REPLACED & TESTED NORMAL IAW 3-11-06.
